Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increased stuffiness, breathing difficulty in baby after using nasoclear drops. Remedy?

I put nasoclear nasol drops in my baby,s nose as per prescribed by her doc. She is havi g cold and i can hear noise comming fron her lungs. Issue is aftr putting nasoclear in her nose she is having difficulty in breathing , ah her nose become more stuffy now. Prior to putting nasoclear she was quite ok. What to do now as she even dont know breathing using her mouth?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Singh,
Thanks for query.
It seems that your baby is having nasal congestion due to cold.
Instead of Nasoclear drpos you can put Otrivin pediatric nasal drops as it contains decongestant medicine.
You can give oral decongestant drops after consulting your doctor.
This will reduce the congestion and will clear her nose nasal block.
Ok and bye.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor